Cymbalta Discontinuation Syndrome / Symptoms Include “Brain Zaps”, Extreme Mood Swings (anger, irritability), And Neurological Or Physical Problems
SUMMARY: The Prescribing Information, or drug label, for Cymbalta (duloxetine) indicates that stopping this drug is no more problematic than other SSRIs and SNRIs (serotonin and norepinephrine reuptake inhibitors).
But then there are allegations made by patients and their advocates that the effects of Cymbalta withdrawal can be severe, and extend for weeks or even months. According to this item found on the FDA’s website, “Cymbalta (Duloxetine) Discontinuation Syndrome — Issues of Scope, Severity, Duration & Management”, these conditions include:
- Extreme mood swings (anger, irritability)
- Debilitating “Brain Zaps”
- Physical and neurological problems
As a result of this situation, lawsuits have been filed against Eli Lilly by some patients alleging Cymbalta caused withdrawal reactions and injuries when they discontinued or attempted to stop using Cymbalta.[Read this article in full at original source]